# SDR ASOA20160328030HS

- Difficulty date: March 28, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 30,160 hours, 26,012 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200401055
- Condition: Inoperative
- Location: Nr 2
- Part time: 30,160 hours, 26,012 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUP:  MAINTENANCE R & R THE NR 2 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, REMOVED THE MEK, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
